# SDR DALA2019102106039

- Difficulty date: January 10, 2018
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 L4 DOOR CORROSION ON UPPER HINGE CAM PLATE. CORRECTIVE ACTION: REPAIRED PER ERA 476391-14MA REV. B. UPPER CAM PLATE AT L4 DOOR WAS REPLACED BY NEW PART. (0376467)
